MathSciNet Relay Station
MathSciNet bibliographic data
MR1711233 (2000g:60064) 60G15 (60F05 60G70)
Matsak, Ī. K. Asymptotic properties of the norm of the extremum of a sequence of normal random functions. (Ukrainian) Ukraïn. Mat. Zh. 50 (1998), no. 10, 1359--1365; translation in Ukrainian Math. J. 50 (1998), no. 10, 1551–1558 (1999)
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement